Geometric & Functional Analysis GAFA

, Volume 2, Issue 2, pp 225–284 | Cite as

A property of measures inRN and an application to unique continuation

  • T. H. Wolff
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    S. Alinhac, Non-unicité pour des opérateurs différentiels à caracteristiques complexes simples, Ann. Sci. Ecole Norm. Sup. 13 (1980), 385–393.Google Scholar
  2. [2]
    B. Barcelo, C. Kenig, A. Ruiz, C. Sogge, Unique continuation properties for solutions of inequalities between the Laplacean and the gradient, Ill. J. Math. 32(2) (1988), 230–245.Google Scholar
  3. [3]
    L. Brown, Fundamentals of Statistical Exponential Families with Applications in Statistical Decision Theory, Institute of Mathematical Statistics Lecture Notes-Monograph Series, vol. 9, (1986).Google Scholar
  4. [4]
    A.P. Calderon, Uniqueness in the Cauchy problem for partial differential equations, Amer. J. Math. 80 (1958), 16–36.Google Scholar
  5. [5]
    C. Fefferman, The multiplier problem for the ball, Ann. Math. 94 (1971), 330–336.Google Scholar
  6. [6]
    L. Hormander, On the uniqueness of the Cauchy problem, Math. Scand. 6 (1958), 213–225.Google Scholar
  7. [7]
    L. Hormander, On the uniqueness of the Cauchy problem II, Math. Scand. 7 (1959), 177–190.Google Scholar
  8. [8]
    L. Hormander, Uniqueness theorem for second order elliptic differential operators, Comm. PDE 8 (1983), 21–64.Google Scholar
  9. [9]
    D. Jerison, Carleman inequalities for the Dirac and Laplace operator and unique continuation, Adv. Math. 62 (1986), 118–134.Google Scholar
  10. [10]
    D. Jerison, C. Kenig, Unique continuation and absence of positive eigenvalues for Schrodinger operators, with an appendix by E.M. Stein, Ann. Math. 121 (1985), 463–494.Google Scholar
  11. [11]
    C. Kenig, A. Ruiz, C. Sogge, Remarks on unique continuation problems, Seminarios, Universidad Autonoma de Madrid, 1986.Google Scholar
  12. [12]
    C. Kenig, A. Ruiz, C. Sogge, Sobolev inequalities and unique continuation for second order constant coefficient differential operators, Duke Math. J. 55 (1987), 329–347.Google Scholar
  13. [13]
    L. Nirenberg, Lectures on Linear Partial Differential Equations, Regional conference series in mathematics 17, Amer. Math. Soc. 1973.Google Scholar
  14. [14]
    G. Pisier, The Volume of Convex Sets and Banach Space Geometry, Cambridge University Press, 1989.Google Scholar
  15. [15]
    A. Plis, On nonuniqueness in Cauchy problems for an elliptic second order differential operator, Bull. Acad. Polon. Sci. 11 (1963), 95–100.Google Scholar
  16. [16]
    M. Schechter, B. Simon, Unique continuation for Schrodinger operators with unbounded potential, J. Math. Anal. Appl. 77 (1980), 482–492.Google Scholar
  17. [17]
    C. Sogge, Oscillatory integrals and unique continuation for second order elliptic differential equations, J. Amer. Math. Soc. 2 (1989), 489–515.Google Scholar
  18. [18]
    C. Sogge, Strong uniqueness theorem for second order elliptic differential equations, Amer. J. Math. 112 (1990), 943–984.Google Scholar
  19. [19]
    V.M. Tikhomirov, Convex Analysis, in Encyclopedia of Mathematical Sciences 14: Analysis 2 (ed. M. Gamkrelidze), Springer Verlag 1990.Google Scholar
  20. [20]
    T. Wolff, Unique continuation for |Δu|≤V|∇|u| and related problems, Revista Math. Iberoamericana 6:3–4 (1990), 155–200.Google Scholar
  21. [21]
    C. Zuily, Uniqueness and Non-uniqueness in the Cauchy Problem, Birkhäuser, Boston, 1983.Google Scholar

Copyright information

© Birkhäuser Verlag 1992

Authors and Affiliations

  • T. H. Wolff
    • 1
  1. 1.Department of MathematicsPasadenaUSA

Personalised recommendations